# SDR SWIA200312020

- Difficulty date: May 23, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 16,245 hours, 23,607 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3332
- Condition: Malfunctioned
- Location: Nr 1 Autopilot
- Part time: 5,963 hours, 7,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN'S FLIGHT DIRECTOR INOP WITH AN INTERMITTENT COMPUTER FLAG INDICATION ON THE ADI, FOLLOWED BY TRIM AND AP INDICATIONS ON THE FCP.  REPLACED NR 1 AUTOPILOT COMPUTER FLIGHT DIRECTOR.  OPS CHECK NORMAL.
